# SDR GTIA2017040301859

- Difficulty date: April 3, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 39,597 hours, 16,991 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS FELL OUT OF PSU ABOVE L2 FA JUMPSEAT. RESTOWED O2 MASK ABOVE L2 FA JUMPSEAT IAW AMM 35-21-43-550 TXTR TO DMI 314527001 IAW MEL 35-21-01-8 CAT B DUE DATE 4-6-17 PLACARD INSTALLED.
